Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A radical for near-rings


Author: W. E. Deskins
Journal: Proc. Amer. Math. Soc. 5 (1954), 825-827
MSC: Primary 09.1X
MathSciNet review: 0064019
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0064019-7
PII: S 0002-9939(1954)0064019-7
Article copyright: © Copyright 1954 American Mathematical Society